# SDR EISA20000214

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 76,446 hours, 53,302 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: FABRICATED
- Condition: Cracked
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR FORWARD SKIN IS CRACKED.    CORRECTIVE ACTION: FABRICATED AND INSTALLED DOUBLER AND FILLER, ALODINED AND PRIMED IAW 727-200 SRM 52-10-1, 52-10-2, FIG 5, 51-10-2, AND 51-30-2.
